Basit öğe kaydını göster

dc.contributor.authorAydoğan, Seher Meliketr_TR
dc.contributor.authorPolatoğlu, Yaşartr_TR
dc.date.accessioned2015-01-15T23:02:49Z
dc.date.available2015-01-15T23:02:49Z
dc.date.issued2014-11
dc.identifier.citationAydogan, M., & Polatoglu, Y. (2014). A certain class of starlike log-harmonic mappings. Journal of Computational and Applied Mathematics, 270, 506-509. doi:10.1016/j.cam.2013.08.037en_US
dc.identifier.issn0377-0427
dc.identifier.issn1879-1778
dc.identifier.otherWOS:000337660100045
dc.identifier.urihttp://hdl.handle.net/11729/511
dc.identifier.urihttp://dx.doi.org/10.1016/j.cam.2013.08.037
dc.description.abstractIn this paper we investigate some properties of log-harmonic starlike mappings. For this aim we use the subordination principle or Lindelof Principle (Lewandowski (1961) [71).en_US
dc.language.isoenen_US
dc.publisherELSEVIER SCIENCE BVen_US
dc.relation.isversionof10.1016/j.cam.2013.08.037
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.sourceJournal of Computational and Applied Mathematicsen_US
dc.subjectStarlike log-harmonic mappingsen_US
dc.subjectDistortion theoremen_US
dc.subjectSubordination principleen_US
dc.titleA certain class of starlike log-harmonic mappingsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.contributor.departmentIsik Universitesi, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.contributor.authorIDTR35549
dc.identifier.volume270
dc.identifier.startpage506
dc.identifier.endpage509
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Bu öğenin dosyaları:

Thumbnail

Bu öğe aşağıdaki koleksiyon(lar)da görünmektedir.

Basit öğe kaydını göster